Header menu link for other important links
On quantized Liénard oscillator and momentum dependent mass
, A. Ghose Choudhury, P. Guha
Published in American Institute of Physics Inc.
Volume: 56
Issue: 1
We examine the analytical structure of the nonlinear Liénard oscillator and show that it is a bi-Hamiltonian system depending upon the choice of the coupling parameters. While one has been recently studied in the context of a quantized momentum-dependent mass system, the other Hamiltonian also reflects a similar feature in the mass function and also depicts an isotonic character. We solve for such a Hamiltonian and give the complete solution in terms of a confluent hypergeometric function. © 2015 AIP Publishing LLC.
About the journal
Published in American Institute of Physics Inc.
Open Access
Impact factor